# SDR R61A201303170278

- Difficulty date: March 17, 2013
- Submitted: March 18, 2013
- Operation: Air carrier
- Aircraft: N817MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000038
- Aircraft time: 22,857 hours, 16,898 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Dirty
- Location: L2 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THAT THE L2 DOOR HAS AN ERRONOUS INDICATION ON THE MFD STATUS SCREEN.  MAINTENANCE CLEANED THE MICROSWITCH ON THE L2 DOOR PER EMB AMM AND OPS CHECKED GOOD.
